Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Sudden increase in BP with increased heart beat - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Hypertension and Heart Disease
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1693 Questions
User :   Hello Doctor
Doctor :   Hi
Doctor :   Dr XXX here
User :   This's XXX. My Age is 28
Doctor :   How can i help you?
User :   I've diagnosed for BP 2 weeks back and intially i took Lostat-H for a week
User :   then when i checked my BP is 120/80 so doctor said to take Lostat instead of Lostat-H
User :   So, am taking Lostat 50mg
Doctor :   Do you have any symptoms right now?
User :   nope, morning when i check its 123/78 with 71BPM
Doctor :   Ok
User :   After having food and Lostat its, 118/77 with 81 BPM
Doctor :   Do you have any other symptom like raised BP or cholesterol?
Doctor :   Sorry raised sugar
User :   I've checked my cholestrol LDL is 144 and Lipid is under control
User :   no sugar
Doctor :   Ok
User :   I never smoke or have alchol
User :   what would be the sudden increase in BP?
Doctor :   But right now your BP is under control.
User :   And sometimes, i feel my Heart beats more when i check its near to 90
User :   is it due to Lostat tablet?
Doctor :   Yes the heart beat could be due to Losartan tab itself
User :   what should i do, if my Heartbeats more than 90
Doctor :   *increased heart beat
Doctor :   If you are having this problem on a regular basis then you need to consult your doctor and get yourself examined and may be requiring changes in the dose.
User :   what should be normal Heartbeat ranges?
User :   do i've to worry abt this point of time?
Doctor :   Uptil 100 is normal and varies according to the age and different conditions
User :   my age is 28
Doctor :   If you are feeling the heartbeat abnormality after taking the medicine then you need to get examined by your treating doc
User :   not exactly after taking medicine
User :   it may happen sometimes in night, whn i about to sleep
User :   or suddenly get up
Doctor :   Yes it can vary at times.
User :   ok, and is this a right time to stop medicine
User :   or i should continue?
Doctor :   No you should not stop medications by yourself, there can be sudden increase in BP
User :   Ok
User :   Any test have to be taken apart from Cholestrol and Blood sugar related to BP?
Doctor :   Do you have any other symptom right now?
Doctor :   If no then no need to these are ok.
User :   apart from BP no symptoms
Doctor :   Then i think thats fine. Just keep your BP under control
User :   Any specific reason why i got my BP, is due to cholestrol LDL=144 and overal 212?
Doctor :   Do regular exercises and keep diet modification
Doctor :   It can be due to various reasons as stress, anxiety, raised cholesterol, being overweight, family history
User :   family history
Doctor :   That is a major cause
User :   ok
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor